MAUDE Adverse Event Report: QUANTA SYSTEM S.P.A. OPTICAL FIBER

QUANTA SYSTEM S.P.A. OPTICAL FIBER
Model Number OAF009911
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Optical fiber broke inside the resectoscope.We are unaware about operator/patient injury.We are waiting for additional information from the distributor.
 
Event or Problem Description
The optical fiber had a failure that did not allow to use it.No adverse effects to patient were reported.

Brand Name
OPTICAL FIBER
Common Device Name
OPTICAL FIBER
Manufacturer (Section D)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT  21017
Manufacturer (Section G)
QUANTA SYSTEM S.P.A.
via acquedotto, 109
samarate, 21017
IT   21017
Manufacturer Contact
dario bandiera
via acquedotto, 109
samarate, varese 21017
IT   21017
MDR Report Key13512204
Report Number3004378299-2022-00005
Device Sequence Number5299170
Product Code GEX
UDI-Device Identifier08033945933548
UDI-Public08033945933548
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K131473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Inspection,Replace
Type of Report Initial
Report Date (Section B) 02/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberOAF009911
Device Catalogue NumberOAF009911
Device Lot NumberA211402
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2022
Initial Report FDA Received Date02/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown